# SDR EE4Y2012060500239

- Difficulty date: May 18, 2012
- Submitted: June 5, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 20,902 hours, 10,053 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA45516303
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN ILLUMINATION TEST SHOWS CLASS 3, FAILURE.  REPLACED AND TESTED PAX CABIN READING LIGHTS AT POSITIONS 25C AND 25D IAW THE AMM TASK REF: 23-73-64-000-001-A AND 23-73-64-400-001-A SASTISFACTORY CONDITION.
